# SDR 2005FA0000335

- Difficulty date: October 4, 2004
- Submitted: March 15, 2005
- Operation: General aviation
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Rotor
- Part number: ES4307
- Condition: Defective
- Location: Alternator
- Component: Alternator, Electrosys
- Component part number: 4111810
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALTERNATOR DEFECTIVE AS RECEIVED FROM MFG, ROTOR RUBBING ON STATOR WINDINGS.  THIS CONDITION COULD EASILY BE FLET WHEN TURNING ALTERNATOR DRIVE SHAFT BY HAND. (K)
